# SDR CA001123006

- Difficulty date: October 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 1,360 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C2995050102
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THROTTLE CABLE SHEATH DETACHED FROM END FITTING. THROTTLE STUCK IN THE OPEN POSITION 00-10-09.CABLE REPLACED.
